International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Compact Adaptively Secure ABE for ${\textsf {NC}}^{1}$ from k-Lin

Authors:
Lucas Kowalczyk
Hoeteck Wee
Download:
DOI: 10.1007/s00145-019-09335-x
Search ePrint
Search Google
Abstract: We present compact attribute-based encryption (ABE) schemes for $${\textsf {NC}}^{1}$$ NC 1 that are adaptively secure under the k -Lin assumption with polynomial security loss. Our KP-ABE scheme achieves ciphertext size that is linear in the attribute length and independent of the policy size even in the many-use setting, and we achieve an analogous efficiency guarantee for CP-ABE. This resolves the central open problem posed by Lewko and Waters (CRYPTO 2011). Previous adaptively secure constructions either impose an attribute “one-use restriction” (or the ciphertext size grows with the policy size) or require q -type assumptions.
BibTeX
@article{jofc-2020-30757,
  title={Compact Adaptively Secure ABE for $${\textsf {NC}}^{1}$$ from k-Lin},
  journal={Journal of Cryptology},
  publisher={Springer},
  volume={33},
  pages={954-1002},
  doi={10.1007/s00145-019-09335-x},
  author={Lucas Kowalczyk and Hoeteck Wee},
  year=2020
}